×

zbMATH — the first resource for mathematics

Homogenization in open sets with holes. (English) Zbl 0427.35073

MSC:
35Q99 Partial differential equations of mathematical physics and other areas of application
35J25 Boundary value problems for second-order elliptic equations
74B10 Linear elasticity with initial stresses
PDF BibTeX Cite
Full Text: DOI
References:
[1] Lions, J.L.; Magenes, E., ()
[2] Lanchon, H., Thèse, (1972), Paris
[3] Lanchon, H., Torsion élastoplastique d’un arbre cylindrique de section simplement ou multiplement connexe, J. Mécanique, 13, 267-320, (1974) · Zbl 0285.73020
[4] Lions, J.L., Cours d’homogénéisation, (1977), Collège de France
[5] Tartar, L., Problèmes d’homogénéisation dans LES équations aux dérivées partielles, cours peccot, (1977), Collège de France
[6] {\scG. Duvaut}, Comportement microscopique d’une plaque perforée périodiquement, to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.